# SDR SWIA201540570

- Difficulty date: January 8, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 28,850 hours, 23,909 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD WITH SMOKE IN THE COCKPIT AND CABIN.   PERFORMED ENGINE RUNS WITH CREW AT T/O POWER. SINGLE AND DOUBLE PACK OPERATION NO SMOKE OR ODOR ALL BLEED SYSTEMS CHECKED NORMAL.
